At the diner this morning, my waitress said she woke up this morning with a headache and was bleeding from her right ear, and right nostril. Then she lifted her right eye lid to show blood in the upper part of her right pupil. She said she always has numbness in her right hand, so that wasn't new. She took two aspirin for the headache. The bleeding had already stopped, accept for what was visible in the pupil of her right eye. Any thoughts?
You have not mentioned about the age of your waitress. Whether she had any bleeding tendencies before? Aspirin by itself prevents coagulation of blood. This bleeding must have been secondary to ingestion of aspirin. Advise her to avoid aspirin in future. Please do consult your physician for further evaluation.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.